| Catalog Number |
5502-120-470 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated during a procedure at the user facility.The procedure was completed with no delay, medical intervention, or adverse consequences reported.
Additional Manufacturer Narrative
The quality investigation is complete.Additional information: d9, product return date.
Event or Problem Description